Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had miscarriage, menstrual cycle normal. Progesterone level going higher. Is it due to miscarriage?

I m 40 years old. I ve have 4 children. I recently got remarried and my husband wants a baby to combine our families. I had a miscarriage at 5 weeks in May. I had another one in October at 12 weeks. I had a cycle 35 days after my miscarriage. I m normally 35 days, so I counted and I should ve started my period on December 28. It s now January 10. My progesterone level went from 0.7 to 6.7. Could I have my times messed up due to the miscarriage?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
thanks for the query.

Progesterone more than 5 indicates ovulation has occurred in that cycle.
Menstrual cylce length between 21 to 35 days is normal.
So you can wait for one more week and get your UPT done.

Take adequate rest. Chances of conception are as high as 70% even after 3 miscarriage.
So relax. Be positive.
good luck on your next pregnancy.

Dr Nilofer

Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor